MAUDE Adverse Event Report: ORTHO DEVELOPMENT ENTRADA; HIP STEM

ORTHO DEVELOPMENT ENTRADA; HIP STEM
Model Number 510-0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient received total hip arthroplasty.Postoperative x-rays revealed that the hip stem had subsided and there was a fracture in the distal femur.On 26-feb-2026, the head dislocated from the stem.A revision surgery is planned for (b)(6) 2026 to replace implants.

Brand Name
ENTRADA
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key24734729
Report Number1722511-2026-00009
Device Sequence Number9286653
Product Code MEH
UDI-Device Identifier00822409035861
UDI-Public(01)00822409035861(17)300427(10)A411957
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number510-0015
Device Lot NumberA411957
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale